# SDR AWXA0001751

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L STA 967 CRACKED WHERE ATTACHED TO TIE CLIPC: REMOVED DMGD AREA OF STR; FABBED REPAIR PARTS; TREATED, PRIMED, TOPCOATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-03.
